# SDR AALA202011059013

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 15,633 hours, 6,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  TWO EMERGENCY LIGHTS FWD OF THE LT AND RT FWD OVERWING EXITS ARE INOPERATIVE.  REPLACED FUSE AT M01694 BATTERY CHARGER ASSEMBLY, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD.
